Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 548487, 8 pages
http://dx.doi.org/10.1155/2013/548487
Research Article

Augmented Arnoldi-Tikhonov Regularization Methods for Solving Large-Scale Linear Ill-Posed Systems

1Department of Mathematics and Computational Science, Hunan University of Science and Engineering, Yongzhou 425100, China
2Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China
3Department of Mathematics, North China Electric Power University, Beijing 102206, China

Received 1 November 2012; Revised 18 March 2013; Accepted 19 March 2013

Academic Editor: Hung Nguyen-Xuan

Copyright © 2013 Yiqin Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. W. Engl, M. Hanke, and A. Neubauer, Regularization of Inverse Problems, vol. 375 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. N. Tikhonov and V. Y. Arsenin, Solutions of Ill-Posed Problems, John Wiley & Sons, New York, NY, USA, 1977. View at MathSciNet
  3. A. N. Tikhonov, A. V. Goncharsky, V. V. Stepanov, and A. G. Yagola, Numerical Methods for the Solution of Ill-Posed Problems, vol. 328 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1995. View at MathSciNet
  4. P. C. Hansen, Rank-Deficient and Discrete Ill-Posed Problems, SIAM Monographs on Mathematical Modeling and Computation, SIAM, Philadelphia, Pa, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. H. Golub and C. F. van Loan, Matrix Computations, Johns Hopkins Studies in the Mathematical Sciences, Johns Hopkins University Press, Baltimore, Md, USA, 3rd edition, 1996. View at MathSciNet
  6. Å. Björck, Numerical Methods for Least Squares Problems, SIAM, Philadelphia, Pa, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Å. Björck, “A bidiagonalization algorithm for solving large and sparse ill-posed systems of linear equations,” BIT: Numerical Mathematics, vol. 28, no. 3, pp. 659–670, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Calvetti, S. Morigi, L. Reichel, and F. Sgallari, “Tikhonov regularization and the L-curve for large discrete ill-posed problems,” Journal of Computational and Applied Mathematics, vol. 123, no. 1-2, pp. 423–446, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. Calvetti and L. Reichel, “Tikhonov regularization of large linear problems,” BIT: Numerical Mathematics, vol. 43, no. 2, pp. 263–283, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. P. O'Leary and J. A. Simmons, “A bidiagonalization-regularization procedure for large scale discretizations of ill-posed problems,” SIAM Journal on Scientific and Statistical Computing, vol. 2, no. 4, pp. 474–489, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Lewis and L. Reichel, “Arnoldi-Tikhonov regularization methods,” Journal of Computational and Applied Mathematics, vol. 226, no. 1, pp. 92–102, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. F. Chan and K. R. Jackson, “Nonlinearly preconditioned Krylov subspace methods for discrete Newton algorithms,” SIAM Journal on Scientific and Statistical Computing, vol. 5, no. 3, pp. 533–542, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. Reichel, F. Sgallari, and Q. Ye, “Tikhonov regularization based on generalized Krylov subspace methods,” Applied Numerical Mathematics, vol. 62, no. 9, pp. 1215–1228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Calvetti, B. Lewis, and L. Reichel, “On the choice of subspace for iterative methods for linear discrete ill-posed problems,” International Journal of Applied Mathematics and Computer Science, vol. 11, no. 5, pp. 1069–1092, 2001, Numerical analysis and systems theory (Perpignan, 2000). View at Google Scholar · View at MathSciNet
  15. L. Reichel and Q. Ye, “Breakdown-free GMRES for singular systems,” SIAM Journal on Matrix Analysis and Applications, vol. 26, no. 4, pp. 1001–1021, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Baglama and L. Reichel, “Augmented GMRES-type methods,” Numerical Linear Algebra with Applications, vol. 14, no. 4, pp. 337–350, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  17. K. Morikuni, L. Reichel, and K. Hayami, “FGMRES for linear discrete problems,” Tech. Rep., NII, 2012. View at Google Scholar
  18. D. Calvetti, B. Lewis, and L. Reichel, “On the regularizing properties of the GMRES method,” Numerische Mathematik, vol. 91, no. 4, pp. 605–625, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. B. Morgan, “A restarted GMRES method augmented with eigenvectors,” SIAM Journal on Matrix Analysis and Applications, vol. 16, no. 4, pp. 1154–1171, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y. Saad, “A flexible inner-outer preconditioned GMRES algorithm,” SIAM Journal on Scientific Computing, vol. 14, no. 2, pp. 461–469, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  21. B. N. Parlett, The Symmetric Eigenvalue Problem, vol. 20 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  22. C. T. Kelley, Solving Nonlinear Equations with Newton's Method, vol. 1 of Fundamentals of Algorithms, SIAM, Philadelphia, Pa, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. A. Ezquerro and M. A. Hernández, “On a convex acceleration of Newton's method,” Journal of Optimization Theory and Applications, vol. 100, no. 2, pp. 311–326, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  24. W. Gander, “On Halley's iteration method,” The American Mathematical Monthly, vol. 92, no. 2, pp. 131–134, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  25. L. Reichel and A. Shyshkov, “A new zero-finder for Tikhonov regularization,” BIT: Numerical Mathematics, vol. 48, no. 3, pp. 627–643, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. P. C. Hansen, “Regularization tools: a Matlab package for analysis and solution of discrete ill-posed problems,” Numerical Algorithms, vol. 6, no. 1-2, pp. 1–35, 1994. View at Publisher · View at Google Scholar · View at MathSciNet